MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Subcutaneous Electrode

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Subcutaneous Electrode
Model Number 3501
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Dizziness (2194); Shock from Patient Lead(s) (3162)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered an inappropriate shock due to oversensing of noise.The patient reported feeling dizzy before the shock episode.It was noted the patient has a left ventricular assist device (lvad).Technical services (ts) reviewed device data and suspected the noise was non-physiological.Ts recommended troubleshooting options.The field representative confirmed no noise was reproducible with xyphoid palpitations, pocket manipulation, or isometrics.Ts suspected sense b noise.Ts discussed due to the lvad, secondary vector wasn't an option.Ts recommended other reprogramming options or replacing the entire system.However, ts discussed that sense b could occur again on a new system.The field representative stated they would discuss the options with electrophysiology (ep).It was noted the patient was also on the transplant list.Currently, this electrode remains in service.No adverse patient effects were reported.

Brand Name
EMBLEM? S-ICD
Common Device Name
Subcutaneous Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50946999
Report Number2124215-2026-51975
Device Sequence Number9499245
Product Code LWS
UDI-Device Identifier00802526599200
UDI-Public(01)00802526599200(17)210807
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2021
Device Model Number3501
Device Catalogue Number3501
Device Lot Number163283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale